# SDR IPXA10M62504

- Difficulty date: September 12, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Engine: Ge CF680C2D1F
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: AJC70692
- Condition: Delaminated
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FUSELAGE /PYLON ACCESS PANEL DELAMINATED ON INSIDE AND OUT SIDE SKIN.  REPAIRED REF EO MD11-5430-39593-A.
